BibTeX record journals/asy/JiangWZ15

download as .bib file

@article{DBLP:journals/asy/JiangWZ15,
  author    = {Jie Jiang and
               Hao Wu and
               Songmu Zheng},
  title     = {Global existence and asymptotic behavior of solutions to a chemotaxis-fluid
               system on general bounded domains},
  journal   = {Asymptotic Analysis},
  volume    = {92},
  number    = {3-4},
  pages     = {249--258},
  year      = {2015},
  url       = {https://doi.org/10.3233/ASY-141276},
  doi       = {10.3233/ASY-141276},
  timestamp = {Tue, 13 Nov 2018 11:31:00 +0100},
  biburl    = {https://dblp.org/rec/journals/asy/JiangWZ15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics